Academic Journals Database
Disseminating quality controlled scientific knowledge

Chaotic Tape Graphs

Author(s): M. El-Ghoul | H. El-Zohny | M. M. Khalil

Journal: Journal of Mathematics Research
ISSN 1916-9795

Volume: 3;
Issue: 2;
Date: 2011;
Original page

In this paper we will introduce new type of chaotic graphs, when vertices of these graphs are appearance like line and edges of these graphs are appearance like tape or ribbon and when these graphs carries physical characters . The representation of the chaotic graphs by matrices will be obtained. The transformations of the chaotic graph into itself and into another graphs will be discussed.
Save time & money - Smart Internet Solutions     

Tango Rapperswil
Tango Rapperswil